Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Aderrall and ED

Aderrall and ED

I just got prescribed with aderrall XR 20mg. Since starting it, my flaccid state has been completely dead. It is also difficult to get fully erect. Is this due to a raise in blood pressure? Are these problems temporary. I know I should talk to my doctor and I plan to, I’m just wondering if anyone here has had a similar experience?

When I was on it I got the same effect. The first day I turned on my hottest porn clip and beat like mad, but I could barely keep it up. I don’t know what the underlying cause was. I eventually got off the ADD meds altogether. In the meantime, I planned sex/jerking around before/after my doses.

It MIGHT have gotten better after a short “adaptation” period. I think I remember eventually having sex/masturbating while on the stuff. I know what you’re talking about though. It killed everything for a while there. My doc was actually puzzled that I had sexual side effects. This just confirms that it’s not only me.

I had the same problem I was prescribed 20mg I even started taking half to try and offset the problem with no luck.

I called my doctor she said it is a side effect of any stimulate drug. Worse part is you cannot take Viagra while on a stimulate so you cannot even medicate the problem.

I’ll probably pull myself off of it. It may be hard, not because its addicting but because you can really burn through your work day with ease. But at the same time having a 7” cock and only getting erect enough to use 6” of it is pretty backwards if you ask me, especially since i’m PEing for a bigger one =)

Starting Stats: BPEL = 5.875, EG = 4.375 <> Current Stats: BPEL = 7.25, EG = 4.6

One of my roommates is prescribed to 2 20mg XR’s and a lot of people refer to this as pill dick. Whenever I take some of his adderall I have no apatite and consequently my penis size goes with it. He has been on the drug for quite some time and he has built up such a tolerance that he no longer loses his apatite, gets pill dick and has no trouble falling asleep. I don’t think there is any way around the side effects besides letting your body get used to them and adapting.

Stay thirsty

I took aderrall years ago and it was bad for my heath in general: sexual health, appetite, sleep, you name it. I was skinny when I started taking it and still lost 15 pounds on the stuff. I developed an addiction to it and starting living on a weird 48 hour cycle where I’d stay up for 36 hours and sleep for 12. I’ve taken other drugs for ADHD for years and have never had these problems but that stuff is like crack and I’d never touch it again. I’ve been on good ‘ol fashioned Ritalin now for at least a decade and I think it’s a much less harmful drug — slightly less effective than aderrall — but who cares at least I don’t look and feel like a junky. I know many other people who’ve had the same problems with this drug, and I don’t anyone who’s taken for more than a couple of years without becoming addicted. Honestly, I really recommend that you try a different medication.

Starting (May 2010): BPEL:6" EG: 4 7/8". Current (April 2011): BPEL: 6 3/4" EG: 5 1/4".

Short Term Goal: BPEL: 7" EG: 5.25" Long Term Goal: When my wife makes me stop or 8"x6" (whichever comes first)


All times are GMT. The time now is 06:19 AM.